Myocrisin-gold Injection withdrawal
myocrisin is no longer manufactured so I have had to “ween” off this drug, last dosage was 21 April.
It has always been noted on the box that you should not expose yourself to sunlight whilst taking this drug. Think it changes the colour of your skin permanently.
Does anyone know how long this drug is likely to remain in my body and would it be safe to expose myself in the sun now?
I have been taking this drug for 20 years for rheumatoid arthritis.
Any help would be gratefully received.
I am on methotrexate injections (for psoriatic arthritis) and that makes my skin more photosensitive. I have also had other medications and the general rule of thumb seems to be that they can take up to three months to leave the body. I always sit in the shade anyway, all covered up with just my face and the back of my hands revealed, smothered in factor 30. Do you know what they will be giving you next? DD0
Thank you for the response. Not sure what my next treatment is as I haven’t seen my consultant due to the Coronavirus0
- 8.6K All Categories
- 1.2K Welcome
- 4.2K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 24 Feedback and ideas
- 39.6K Our Community
- 3.2K Living with arthritis
- 597 Chat to our Helpline Team
- 192 Work and financial support
- 367 Young people's community
- 5 Parents of Children with Arthritis
- 29 My Triumphs
- 115 Let's Move
- 11 Sports and Hobbies
- 3 Food and Diet
- 252 Coronavirus (COVID-19)
- 299 Chat and News
- 27 Val's Cafe
- 239 Chit chat
- 9 News
- 4 Tails From The Cafe